標題: Two Doyen-Wilson theorems for maximum packings with triples
作者: Fu, HL
Lindner, CC
Rodger, CA
應用數學系
Department of Applied Mathematics
公開日期: 1-一月-1998
摘要: In this paper we complete the work begun by Mendelsohn and Rosa and by Hartman, finding necessary and sufficient conditions for a maximum packing with triples of order m MPT(m) to be embedded in an MPT(n). We also characterize when it is possible to embed an MPT(m) with leave L-1 in an MPT(n) with leave L-2 in such a way that L-1 subset of or equal to L-2.
URI: http://hdl.handle.net/11536/82
ISSN: 0012-365X
期刊: DISCRETE MATHEMATICS
Volume: 178
Issue: 1-3
起始頁: 63
結束頁: 71
顯示於類別:期刊論文


文件中的檔案:

  1. A1998YJ90500005.pdf